# SDR AALA201706169031

- Difficulty date: May 15, 2017
- Submitted: June 19, 2017
- Operation: Air carrier
- Aircraft: N678AW
- Make and model: Airbus A320-232
- Aircraft serial: 2482
- Aircraft time: 42,037 hours, 15,422 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53112191202
- Condition: Corroded
- Location: Frames 16-20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L1 DOOR FITTING LOWER FRAME AT GIRT BAR ATTACH POINTS, FORWARD AND AFT, AT STRINGER 23L BETWEEN FRAMES 16 AND 20.  REPLACED FITTING IAW SRM 51-42-11 AND DRAWING D53110339.
